# SDR IXXA08SMN208S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 364956U502
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL FITTING CRACKED AT STATION 940.000 LONGERON 24 RIGHT.  REMOVED DAMAGED FITTING FRAME.  FABRICATED SPLICES, DOUBLER, AND FILLERS.  PERFORMED HEAT TREATMENT.  INSTALL NEW FITTING AND REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 8 SHEETS 2, 5, AND 6, DC8 SRM 53-1-0 PAGE 1, SRM 51-1-20D, DC8 SRM 51-1-1 PAGES 1, 13, AND 17, SRM 51-1-11, AND SRM 51-3-1.
